Access count of this item: 92

Files in This Item:
File Description SizeFormat 
KJ00004705839.pdf119.84 kBAdobe PDFView/Open
Title: Uni-directional transport in billiards
Authors: Horvat, Martin
Prosen, Tomaz
Issue Date: 20-Aug-2004
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 82
Issue: 5
Start page: 705
End page: 706
Abstract: We outline an analysis of a classical billiard chain - a channel that can serve as a model for bended optical fibers. The phase space is split into two dis-joined parts corresponding to left and right unidirectional motion. The dynamics is analyzed in terms of a jump model defined by a jump map and a time function. The jump map has a mixed phase space with dominant chaotic component. We numerically examine the stability of motion and diffusion along the chain. As a result of singularity of the time function we find marginally-normal diffusion after subtracting the average drift.
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/97871
Appears in Collections:Vol.82 No.5

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.